A 27-year-old female asked:
Is there any interactions between cephalexin and mother's milk tea?
1 doctor answer • 3 doctors weighed in
Addiction Medicine 17 years experience
Lack of data: Herbals often lack studies looking for drug-drug interactions. Mother's milk tea has a mix of herbs with a reported area of benefits (and problems). Fortunately, Cephalexin has few drug-drug interactions, making one here unlikely. The main risk of cephalosporins is diarrhea and yeast infections, so watch for that rather than drug-drug interactions with your herbal tea.
648 viewsReviewed >2 years ago
Last updated Oct 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.